Translator Disclaimer
March 2018 On complex deformations of Kähler-Ricci solitons
Nefton Pali
Kodai Math. J. 41(1): 201-226 (March 2018). DOI: 10.2996/kmj/1521424832

Abstract

We obtain a formal obstruction, i.e. a necessary condition for the existence of polarized complex deformations of Kähler-Ricci solitons. This obstruction is expressed in terms of the harmonic part of the variation of the complex structure.

Citation

Download Citation

Nefton Pali. "On complex deformations of Kähler-Ricci solitons." Kodai Math. J. 41 (1) 201 - 226, March 2018. https://doi.org/10.2996/kmj/1521424832

Information

Published: March 2018
First available in Project Euclid: 19 March 2018

zbMATH: 06912409
MathSciNet: MR3777395
Digital Object Identifier: 10.2996/kmj/1521424832

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 1 • March 2018
Back to Top